On the Logical Complexity of Autosegmental Representations

Adam Jardine


Anthology ID:
W17-3403
Volume:
Proceedings of the 15th Meeting on the Mathematics of Language
Month:
July
Year:
2017
Address:
London, UK
Venues:
MoL | WS
SIG:
SIGMOL
Publisher:
Association for Computational Linguistics
Note:
Pages:
22–35
Language:
URL:
https://aclanthology.org/W17-3403
DOI:
10.18653/v1/W17-3403
Bibkey:
Cite (ACL):
Adam Jardine. 2017. On the Logical Complexity of Autosegmental Representations. In Proceedings of the 15th Meeting on the Mathematics of Language, pages 22–35, London, UK. Association for Computational Linguistics.
Cite (Informal):
On the Logical Complexity of Autosegmental Representations (Jardine, 2017)
Copy Citation:
PDF:
https://aclanthology.org/W17-3403.pdf